On Radicals in a Certain Class of Semigroups

Joseph E. Kuczkowski

Matematický časopis (1970)

  • Volume: 20, Issue: 4, page 278-280
  • ISSN: 0232-0525

How to cite


Kuczkowski, Joseph E.. "On Radicals in a Certain Class of Semigroups." Matematický časopis 20.4 (1970): 278-280. <http://eudml.org/doc/29698>.

author = {Kuczkowski, Joseph E.},
journal = {Matematický časopis},
language = {eng},
number = {4},
pages = {278-280},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {On Radicals in a Certain Class of Semigroups},
url = {http://eudml.org/doc/29698},
volume = {20},
year = {1970},

AU - Kuczkowski, Joseph E.
TI - On Radicals in a Certain Class of Semigroups
JO - Matematický časopis
PY - 1970
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 20
IS - 4
SP - 278
EP - 280
LA - eng
UR - http://eudml.org/doc/29698
ER -


  1. Bosák J., On Radicals of Semigroups, Mat. časop. 18 (1968), 204-212. (1968) MR0240226
  2. McCoy N. H., Rings and Ideals, Carus Monographs, Vol. 8, Mathematical Association of America, Buffalo, New York, 1948. (1948) Zbl0041.36406MR0026038
  3. Neumann B. H., Taylor T., Subsemigroups of Nilpotent Groups, Proc. Roy. Soc. Ser. A, 274 (1963), 1-4. (1963) Zbl0115.02502MR0159884
  4. Šulka R., On Nilpotent Elements, Ideals, and Radicals of a Semigroup, Mat.-fyz. časop. 13 (1963), 209-222. (1963) MR0199297

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.